Here is my problem. About once a month or even twice a month, I will get a burning and/or itching by my annus. The skin around that area is very thin. When I pat the right side near the annus, there will be a speck of blood. I know then that maybe I ate something spicy or acidic. I've had my stool checked and I have no blood in my stool. That is clear but when I get that burning or itching, all I have to do is pat that tissue on the right side of the annus and there is a bit of blood. Has anyone else had this problem. If so, what have you done and who have you seen, and what were the recommendation.
Anal itching is also called pruritis ani. Causes of itchy anus include moisture(due to sweating or frequent washing), the abrasion caused by clothing, the pressure of sitting, chemical irritants like laundry soaps, colognes and scented toilet paper, certain food irritants, medicines like some antibiotics and laxatives, infections like STD’s and pinworms, anal abrasions and fissures and skin problems such as psoriasis, seborrhea and eczema. Sometimes hemorrhoids will start off as red rash and anal itching.
Treatment of anal itching depends on the cause of the problem. Try an over-the-counter (OTC) cream or ointment containing hydrocortisone (Cortaid, Preparation H),but it is to be applied sparingly to the affected area. A protective ointment that contains zinc oxide (Desitin, Balmex) also may help. If your symptoms are worse at night, plEASE take an antihistamine like Benadryl to reduce itching until topical treatments take effect.
If the symptoms persist, then it would be best to get it confirmed from a dermatologist
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
APPRECAITE I F YOU PLEASE EXPALIN
WHAT IF PASSING OF STOOL IS WITH LITTLE PAIN AND SOME TIMES PAIN IN THE ANNUS - WHAT TYPE OF TREATMENT IS NEEDED - WHEN ONE IS DIABETIC AND HPERSENSITIVE ON MEDICATION FOR BOTH
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.